# SDR VTZA97356

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41028
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: OL8562BPEGTL
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

EWR/IAD - FLT 6222 - DURING LANDING AT 0910 HOURS ON 6-27-97, THE FLIGHT CREW EXPERIENCED A RT MLG PRIMARY GREEN INDICATOR LIGHT BEING INOPERATIVE.  IT WAS REPORTED THE STANDBY INDICATOR SYSTEM WAS PERFORMING NORMALLY.  THE FLIGHT LANDED AT IAD WITH NO FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT SYSTEM AND FOUND THE PRIMARY GEAR INDICATOR LAMP HAD BLOWN OUT.  MAINTENANCE REPLACED THE LAMP IAW MAINTENANCE PROCEDURES AND RETURNED THE AIRCRAFT TO SERVICE.  (X)
